# SDR REXA2013032800600

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 19,323 hours, 16,817 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3850 (MEM TO PIT) PERFORMED AN AIR TURNBACK TO MEM FOR FLAP FAIL AT 20 DEGREES.  FAILED WHILE TRYING TO BRING FLAPS FROM 20 TO 0 AFTER TAKEOFF.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED DECEMBER 07 2012, AND PA AD27-052J.  TROUBLESHOT FLAPS FAIL PER FIM 27-50-00.  LRU LOG RIGHT BPSU INDICATES FAULT CODES 51A 52A 121B 122B.  REMOVED AND REPLACED RIGHT BPSU IAW AMM 27-51-10.  PERFORMED RIGGING OF FLAPS IAW AMM 27-51-01.  OPERATIONS CHECK GOOD.  OK FOR SERVICE.  MOD BB APPROVED TS 52812.
